It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[SIZE=2] I hope that I have received the correct health board, if for some reason I have not, if somebody could let me know where I should post, PLEASE let me know. Here is my current situation and since I can't actually write a book here, I will have to leave ALOT of and just give you basis information and ask for any kind of help ANYBODY that have been in my shoes(which I am assuming MOST IF NOT ALL HAVE) I am not 35 yrs old and since I have been of age 16,it all started w/Vicidin ES addition-when that stopped working, my dr. switched me to Oxycontin..same ole' same ole' even 80 mgs stopped working. I was then prescribed 100 mg's of Duragesic Patch which is fentanyl(excuss the spelling, I am a total mess today, which I will get to) Anyway, I began reading alot of dangerous things about the patch, more dangerious than the oxy's, percs-oh yeah, the dr. tried that also, Vicoden etc....so I decided to go to my dr. and request to be taken off them and and requested to be put on methadone.I have been seeing this dr. since I have been 16yrs old and yep, you guessed it, he is the one that started the vicodin,but PER MY REQUEST...not his fault, thats for sure...anyway, he started me on taking ten, 10mg methadone a month and started weening me down one 10 mg pill a day. The methadone clinics never worked in my area because I am VERY low income and just could not afford the gas or the cost of those clinics....Put it this way, I would drive 10 hrs(sometimes more..sometimes less)depending on various stops and/or traffic to get my prescriptions...I did live across the street from him but had to move to TN w/no control of my own....thats how bad my addiction was. He would only charge me what I had so the only money I would have to come up w/was gas....see, im starting to write this book and must stop so let me make a long story short. This is where I start....actually it started this past Thursday night, I did have enough methadone....I was down to three 10 mgs a day....anyway, had enough to get to my next appt. being the 16th of this month......as most of as addicts do...im not saying all, but I am always counting them just to make sure I have enough....lord knows my life revolves around my pills......how sick is that, but true...so true......anyway, I had them out counting them,got up to answer my telephone, meanwhile, where I was counting them, my cat jumped up, spilled my coffee all over them(the methadone was of course laying on a table to be counted) and if any of you have ever taken the methadone pills, you know what happens.......if not,just take a bayer aspirin and wet it, it becomes mush!! My dr. cant call anymore in for m with it being some "control whatever number, not that he would anyway, you know, me being an addict, well, chemically dependant as my dr. says but same thing....we( and I am not saying YOU) BUT have come up w/excuse after excuse to get more.Again I was on just 30 mg's of methadone.....so friday I was not that bad, not myself of course...but not that sick.....could atleast get out of bed...now its Sunday and I am very sick and hurting.....I even tried taking a vicoden that I have had for a very long time for toothache......2 of them as a matter of fact, NO HELP AT ALL......I guess cuz Methadone is so strong......I am sure nobody on this site can tell me what to do except hang in there but here is my problem.......I dont know if I can. I don't know if I could get more vicoden could that help w/these withdrawls....I am so sick, stomach upset(I wont sicken you and say more)have severe anxiety, cant sleep......do have xanax but hell, thats not a narcotic and have tried that before so that wont help w/the withdrawals......dont have many of them anyway.....my question is this, will vicoden even help towards the withdrawal of not having methadone.....just enough to get me out of bed and carrying on my life...just half the way I am used to........I don't know to break any rules on this site, I have read them and dont think I am, but again, my mind if not working as well as I am used to right now. I take all this medication(narcotics) for migrans and Fibromyalgia-so despite my headaches, I am in severe pains w/my arms and legs.......but the withdrawal is whats making me wanna just give up......that pain and discomfort for as long as I have been on narcotics is just.........well, you can imagine, I am sure.......See, this has turned into a book, I am SO SORRY, I just dont know where to turn from.....my fiance has never even popped a pill other than a basic tylonal so he feels its just my mind........he said I had it convinced that w/out my narcotics I would be sick, therefore, I am..I KNOW DIFFERENT AS MANY OF YOU.........I guess to make this as short as I can, w/out hopefully breaking any rules, which I dont want to do because I do help and dont know where to go........do you feel vicoden(if I can even get them, will help w/these methadone withdrawals......I just cant stand this feeling and it scares me......I just want this discomfort and sickness to stop SOMEHOW BUT DONT KNOW HOW..........I need suggestions..............PLEASE!! Thank you for your cooperation and time in reading this and I will appreciate any advice, suggestions, or what have you. Thank you...........plus my mother who resided with me for 15 yrs...w/me and my family just passed away 3 weeks ago.......dealing w/that is not helping this..........Dont know why I mentioned this, but thought it was necessary, again, my mind is just not focusing right.......Thanks! Lisa





All times are GMT -7. The time now is 07:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!